Alert archive / California / Red Flag Warnings in 2020

Red Flag Warning 29, NWS Reno, NV

November 4, 20206 counties in California; 4 counties in Nevada

NWS Reno, NV issued this red flag warning at Nov 4, 2020, 1:40 PM PST for 6 counties in California; 4 counties in Nevada. It took effect at Nov 5, 2020, 10:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2020, 1:40 PM PST (21:40 UTC)
In effect from
Nov 5, 2020, 10:00 PM PST
Expired
Nov 6, 2020, 4:00 PM PST
In force
18 hr
Issued by
NWS Reno, NV

Counties El Dorado County, CA, Madera County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Sierra County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV

The radar

The Reno radar (KRGX), 108 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2020-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2020-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3083 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WWUS85 KREV 042140
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
140 PM PST Wed Nov 4 2020

CAZ272-NVZ421-052300-
/O.UPG.KREV.FW.A.0026.201106T0300Z-201106T1800Z/
/O.NEW.KREV.FW.W.0029.201106T0600Z-201106T1700Z/
Greater Lake Tahoe Area-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
140 PM PST Wed Nov 4 2020

...RED FLAG WARNING IN EFFECT FROM 10 PM THURSDAY TO 9 AM PST
FRIDAY FOR GUSTY WINDS AND CRITICALLY DRY FUELS FOR THE GREATER 
LAKE TAHOE AREA...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and critically dry fuels, which is in 
effect from 10 PM Thursday to 9 AM PST Friday. The Fire Weather 
Watch is no longer in effect.

* CHANGES...Upgraded to a Red Flag Warning.

* Affected Area...Fire Zone 272 Greater Lake Tahoe Area, Fire 
  Zone 421 Southern Sierra Front including Alpine, Northern 
  Mono, Southern Lyon and and Western Mineral Counties.

* Winds...Southwest 15 to 25 mph with gusts to 40 mph. Local gusts
  to 55 mph in wind prone areas with gusts to 100 mph over the 
  Sierra Crest.

* Humidity...15 to 25% early, rising to near 60% around sunrise 
  Friday.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry
  fuels can cause fire to rapidly grow in size and intensity.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ274-052300-
/O.UPG.KREV.FW.A.0026.201106T0800Z-201107T0000Z/
/O.NEW.KREV.FW.W.0029.201106T1400Z-201107T0000Z/
Southern Mono County-
140 PM PST Wed Nov 4 2020

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 4 PM PST FRIDAY FOR
GUSTY WINDS AND CRITICALLY DRY FUELS FOR SOUTHERN MONO COUNTY...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and critically dry fuels, which is in 
effect from 6 AM to 4 PM PST Friday. The Fire Weather Watch is no 
longer in effect.

* CHANGES...Upgraded to a Red Flag Warning.

* Affected Area...Fire Zone 274 Southern Mono County.

* Winds...Southwest 15 to 25 mph with gusts to 45 mph. Local 
  gusts to 60 mph in wind prone areas with gusts to 100 mph over 
  the Sierra Crest.

* Humidity...20% to 30% early Friday morning gradually rising to 
  near 60% by late Friday afternoon.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry
  fuels can cause fire to rapidly grow in size and intensity.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
4 follow-up statements
040 
WWUS85 KREV 051120
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
320 AM PST Thu Nov 5 2020

NVZ429-070000-
/O.EXB.KREV.FW.W.0029.201106T1600Z-201107T0000Z/
Lahontan Basin including Churchill and Eastern Mineral Counties-
320 AM PST Thu Nov 5 2020

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR EASTERN MINERAL COUNTY...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from
8 AM to 4 PM PST Friday.

* CHANGES...Added Red Flag Warning.

* Affected Area...Fire Zone 429 including Eastern Mineral County.

* Winds...Southwest 15 to 25 mph with gusts to 40 mph. Local gusts
  to 55 mph in wind prone areas.

* Humidity...15 to 20%, rising to near 50% by late Friday 
  afternoon.

* Duration...3 to 6 hours.


* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ272-NVZ421-061700-
/O.CON.KREV.FW.W.0029.201106T0600Z-201106T1700Z/
Greater Lake Tahoe Area-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
320 AM PST Thu Nov 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM PST FRIDAY FOR GUSTY WINDS AND CRITICALLY DRY FUELS FOR THE
GREATER LAKE TAHOE AREA...

* CHANGES...none.

* Affected Area...Fire Zone 272 Greater Lake Tahoe Area, Fire 
  Zone 421 Southern Sierra Front including Alpine, Northern 
  Mono, Southern Lyon and and Western Mineral Counties.

* Winds...Southwest 15 to 25 mph with gusts to 40 mph. Local 
  gusts to 55 mph in wind prone areas with gusts to 100 mph over 
  the Sierra Crest.

* Humidity...15 to 25% early, rising to near 60% around sunrise 
  Friday.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry 
  fuels can cause fire to rapidly grow in size and intensity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ274-070000-
/O.CON.KREV.FW.W.0029.201106T1400Z-201107T0000Z/
Southern Mono County-
320 AM PST Thu Nov 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST
FRIDAY FOR GUSTY WINDS AND CRITICALLY DRY FUELS FOR SOUTHERN MONO
COUNTY...

* CHANGES...Upgraded to a Red Flag Warning.

* Affected Area...Fire Zone 274 Southern Mono County.

* Winds...Southwest 15 to 25 mph with gusts to 45 mph. Local 
  gusts to 60 mph in wind prone areas with gusts to 100 mph over 
  the Sierra Crest.

* Humidity...20% to 30% early Friday morning gradually rising to 
  near 60% by late Friday afternoon.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry 
  fuels can cause fire to rapidly grow in size and intensity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
357 
WWUS85 KREV 051945
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
1145 AM PST Thu Nov 5 2020

CAZ272-NVZ421-061700-
/O.CON.KREV.FW.W.0029.201106T0600Z-201106T1700Z/
Greater Lake Tahoe Area-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
1145 AM PST Thu Nov 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM PST FRIDAY FOR GUSTY WINDS AND CRITICALLY DRY FUELS FOR THE
GREATER LAKE TAHOE AREA...

* CHANGES...None.

* Affected Area...Fire Zone 272 Greater Lake Tahoe Area, Fire 
  Zone 421 Southern Sierra Front including Alpine, Northern 
  Mono, Southern Lyon and and Western Mineral Counties.

* Winds...Southwest 15 to 25 mph with gusts to 40 mph. Local 
  gusts to 55 mph in wind prone areas with gusts to 100 mph over 
  the Sierra Crest.

* Humidity...15 to 25% early, rising to near 60% around sunrise 
  Friday.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry 
  fuels can cause fire to rapidly grow in size and intensity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ274-070000-
/O.CON.KREV.FW.W.0029.201106T1400Z-201107T0000Z/
Southern Mono County-
1145 AM PST Thu Nov 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 4 PM PST
FRIDAY FOR GUSTY WINDS AND CRITICALLY DRY FUELS FOR SOUTHERN MONO
COUNTY...

* CHANGES...None.

* Affected Area...Fire Zone 274 Southern Mono County.

* Winds...Southwest 15 to 25 mph with gusts to 45 mph. Local 
  gusts to 60 mph in wind prone areas with gusts to 100 mph over 
  the Sierra Crest.

* Humidity...20% to 30% early Friday morning gradually rising to 
  near 60% by late Friday afternoon.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry 
  fuels can cause fire to rapidly grow in size and intensity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ429-070000-
/O.CON.KREV.FW.W.0029.201106T1600Z-201107T0000Z/
Lahontan Basin including Churchill and Eastern Mineral Counties-
1145 AM PST Thu Nov 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 4 PM PST
FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR EASTERN MINERAL
COUNTY...

* CHANGES...None.

* Affected Area...Fire Zone 429 Lahontan Basin including 
  Churchill and Eastern Mineral Counties.

* Winds...Southwest 15 to 25 mph with gusts to 40 mph. Local 
  gusts to 55 mph in wind prone areas.

* Humidity...15 to 20%, rising to near 50% by late Friday 
  afternoon.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
323 
WWUS85 KREV 061659
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
859 AM PST Fri Nov 6 2020

CAZ272-NVZ421-061800-
/O.EXP.KREV.FW.W.0029.000000T0000Z-201106T1700Z/
Greater Lake Tahoe Area-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
859 AM PST Fri Nov 6 2020

...RED FLAG WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR
GUSTY WINDS AND CRITICALLY DRY FUELS FOR THE GREATER LAKE TAHOE
AREA...

Humidities have risen to between 55-85% across the Tahoe Basin
this morning as rain and higher elevation snow approach the crest.
With some rain and snow expected today and higher humidities, the
red flag warning will be allowed to expire. Note that there may 
be a brief burst of wind over the next couple hours as the 
precipitation comes in.

$$

CAZ274-070000-
/O.CON.KREV.FW.W.0029.000000T0000Z-201107T0000Z/
Southern Mono County-
859 AM PST Fri Nov 6 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR GUSTY WINDS AND CRITICALLY DRY FUELS FOR SOUTHERN
MONO COUNTY...

* CHANGES...None.

* Affected Area...Fire Zone 274 Southern Mono County.

* Winds...Southwest 15 to 25 mph with gusts to 45 mph. Local 
  gusts to 60 mph in wind prone areas with gusts to 100 mph over 
  the Sierra Crest.

* Humidity...20% to 30% early Friday morning gradually rising to 
  near 60% by late Friday afternoon.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and critically dry 
  fuels can cause fire to rapidly grow in size and intensity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ429-070000-
/O.CON.KREV.FW.W.0029.000000T0000Z-201107T0000Z/
Lahontan Basin including Churchill and Eastern Mineral Counties-
859 AM PST Fri Nov 6 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR EASTERN MINERAL
COUNTY...

* CHANGES...None.

* Affected Area...Fire Zone 429 Lahontan Basin including 
  Churchill and Eastern Mineral Counties.

* Winds...Southwest 15 to 25 mph with gusts to 40 mph. Local 
  gusts to 55 mph in wind prone areas.

* Humidity...15 to 20%, rising to near 50% by late Friday 
  afternoon.

* Duration...3 to 6 hours.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
334 
WWUS85 KREV 070015
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
415 PM PST Fri Nov 6 2020

CAZ274-NVZ429-070115-
/O.EXP.KREV.FW.W.0029.000000T0000Z-201107T0000Z/
Southern Mono County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
415 PM PST Fri Nov 6 2020

...RED FLAG WARNINGS HAVE EXPIRED FOR GUSTY WINDS, LOW HUMIDITY, 
AND CRITICALLY DRY FUELS FOR SOUTHERN MONO COUNTY AND EASTERN
MINERAL COUNTIES...

With winds decreasing and humidity increasing for the remainder of
the afternoon, we have let the Red Flag Warnings for southern Mono
County and eastern Mineral County expire on time. Localized
critical fire weather conditions are still possible until sundown
with wind gusts of up to 40 mph for wind prone locations and even
higher along the Sierra crest. 

Southwest winds become breezy tonight through Saturday with
accumulating snowfall expected Saturday night into Sunday. 

$$

http://weather.gov/reno

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Nov 4, 2:55 AM PST, 10 hours 45 minutes earlier.

Area forecast discussion, Nov 4, 2:55 AM PST, 10 hours 45 minutes before
Area Forecast Discussion
National Weather Service Reno NV
255 AM PST Wed Nov 4 2020

.SYNOPSIS...

Above normal afternoon temperatures, seasonably cold mornings, and
light winds continue through Thursday. A significant change in the
weather will occur Friday through the weekend as a strong cold front
barrels through the region with increasing winds, much colder
temperatures, and chances for rain and snow.

&&

.SHORT TERM...

Warm and quiet weather continues today and Thursday before a very
strong cold front moves through the region, ending a long period of
very above average temperatures. The cold front is forecast to move
through the region on Friday with strong gusty winds ahead of the
front, along with some rain and snow behind the front, especially in
the Sierra. Daytime high temperatures in upper 60s to mid 70s
through Thursday will see a sudden drop of 20-25 degrees by
Friday.

Ahead of the front a period of strong gusty winds is expected
Thursday night with breezy winds lasting through the day on Friday.
The peak winds are expected overnight on Thursday with ridge winds
gusting 80-100 mph and widespread gusts of 30-40 mph likely in
the lower elevations. A Fire Weather Watch is in effect for the
Sierra due to the very dry vegetation (more below).

Precipitation will move into the Sierra early Friday morning behind
the front with travel impacts from snow likely over Sierra passes
and light accumulations probable into the lower Sierra valleys.
Current projections are for the upper elevations to pick up a quick
2-4+ inches of snow with a dusting to an inch or so in the lower
elevations of the Sierra with this initial front.

By Friday evening temperatures will be cold enough that we could
see snow flakes in western Nevada, with some light accumulations
not out of the question. Although most likely for Friday evening,
accumulations in the lower valleys will be just a dusting. The
better chances for additional low elevation snow will be this
weekend, so keep reading. -Zach

.LONG TERM...Saturday through early next week...

BOTTOM LINE: Be prepared for periods of travel impacts due to snow
along the higher elevation highways and Sierra passes through the
weekend. Lower elevation travel impacts due to snow may occur by
Sunday.

* SATURDAY: With the cold upper level low across the region, you can
  bet on cold temperatures sticking around from Saturday onward.
  Saturday will be quite cold with brisk northwest winds and
  continued chances for snow showers across the Sierra and western
  Nevada. The cold pool aloft will allow snow showers to develop
  (similar to summer storms), but as with summer convection it will
  be difficult to pinpoint exactly where the showers will pop up.
  There will be potential for heavier snow shower through the day,
  so be aware for rapidly changing conditions near snow showers
  (decreased visibility + slick roads).

* SATURDAY NIGHT - SUNDAY: ahhh the return of winter-like
  conditions for western Nevada wouldn't be complete without the
  possibility of an 'inside slider'. For those of you just joining
  us, inside sliders are notorious for being very cold, quick
  moving, and typically produce snow for western Nevada valleys at
  the most inconvenient of times (e.g. Monday AM commutes). A
  notable feature of most inside sliders is that they can produce
  more snowfall across lower Nevada valleys than in the Sierra.
  The good news with this potential inside slider is that it would
  push through Sat PM - Sun AM, so commute issues should be
  somewhat limited.

Current blended model probabilities put a 40-60% chance for a lower
valley light snowfall, with a 60-80% chance for higher elevations.
The main caveat with these slider events is that the exact path of
sliders is crucial for snowfall potential. So stay tuned as we get
closer to the weekend. In any case, it will definitely remain cold
Sunday with highs only in the 30s to lower 40s for most valleys.

*** Early next week (spoiler alert..still cold): Ensemble
simulations are keeping it cold with the big pattern leaning towards
a trough for the West. Plan on continued cool/chilly and unsettled
weather next week. -Edan

&&

.AVIATION...

VFR conditions and light winds through Thursday evening with modest
winds overall. Light smoke to continue to impact visibility,
especially slantwise, for areas near KMMH and across southern Mono
County due to the Creek Fire.

A strong cold front will be dropping through the region Friday. The
cold front will bring widespread gusty winds with increased risk for
turbulence and periods of low level wind shear. Colder temperatures,
chances of snow, and terrain obscuration will be possible for the
Sierra Friday through the weekend. Another round for snow chances,
even down to lower Nevada valley terminals, will occur on Sunday as
an "inside slider" may drop through the region. -Edan

&&

.FIRE WEATHER...

No significant updates this morning. Fire weather watches still in
place for Thursday PM - Friday for Tahoe Basin southward to southern
Mono county.

Warm and dry conditions continue through the week with poor recovery
for mid-slopes and ridges. A strong cold front will move through
Thursday night into Friday with strong winds along and ahead of it.
The peak winds should only last 3 hours or so, but they will be
quite strong. Gusts of near 100 mph over the Sierra Crest look
likely with 50-60 mph gusts in the wind prone areas along Highway
395 and 35-50 mph into the valleys from 395 westward.

During these strong winds, RH will also be on the increase, albeit
slowly until the front arrives. However, fuels in the Sierra remain
extremely dry with Energy Release Components near or above the 97th
percentile. Considering the extreme dryness of the fuels from the
previous events with these conditions, RH is lesser of a
consideration in the timber fuel types. Therefore a Fire Weather
Watch is in effect for the Tahoe Basin south to southern Mono county
from Thursday night into Friday. This also includes the western
portion of the southern Sierra Front. We are leaving out zone 271 as
the winds there do not look to be quite as strong, and the rain/snow
will arrive sooner.

Once the front passes, the Sierra and parts of northeast California
will see some light wetting rain, but much of it will be snow. More
showers are likely into the weekend. Wetting precip will be very
spotty with the exception of Sunday morning when an inside slider
could bring a burst of wetting precip to the Sierra and Sierra
Front. X

&&

.REV Watches/Warnings/Advisories...
NV...Fire Weather Watch from Thursday evening through Friday morning
     NVZ421.

CA...Fire Weather Watch from late Thursday night through Friday
     afternoon CAZ274.

     Fire Weather Watch from Thursday evening through Friday morning
     CAZ272.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:43 PM PSTLake Wind AdvisoryREVAlpine, El Dorado, Nevada, Placer52 hr

Nearby

Red Flag Warnings in California, 2020Red Flag Warnings in Nevada, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.